i had a shoulder injury and have been on perkocet since Oct 2011 and i have a decrease in my sex drive it this a possiable side affect
Of course it can, usually dose dependent. If you are taking as prescribed, shouldn't be too much of a problem ... and you say you had shoulder surgery 8 months ago? Hoe much is the shoulder pain and how much is the oxycodone in the Percocet. You didn't give enough information for an accurate answer. But. I did the best with info available. Talk to your doc, honestly, about your percs use.
Peace and happiness,
I guess it can but I am more concerned why you are still taking percs after 8 months. When you had your shoulder surgery didn't you also use a polar-care unit??? When I had my rotator cuff repair... that was a "condition" from my surgeon. No polar-care unit - no surgery. If you still have that kind of pain... using this unit will dull out your pain from the cold that it circulates through the pad wrapped around your shoulder. That would be a good test, don't you think??? Give it a try and get yourself weaned off the percs. Do you have other conditions that you are still taking this medication? Are you still in physical therapy? This is a long, long time to still be having moderate to severe shoulder pain that requires narcotics. If you are, you might want to talk with your doctor again and ask him/her what is going on? You didn't mention what type of injury you had or the severity of it.
As Laura stated... it is hard to give accurate advice with so little information.
But I can tell you for me, I had no problem at all in the boudoir. None whatsoever...
So, I would say that it "can" but it doesn't always and it didn't bother me. Every "body" is different. You didn't mention how much you were still taking. I don't mean that sarcastically either... I mean that you didn't provide the dose or how often you take it. If you are taking it like one every 6 hours... let's say... then you shouldn't have a problem. But what is the type and dose of it? If you are taking it more frequently and more than you are being prescribed then I would say, "yes" it could have an adverse effect.
So, what is your question "really"???
I can say that if your surgery wasn't successful and that is why you are still being prescribed percocet, than it is time to go another route and to another type of doctor. Pain itself can mess with your libido. So, maybe a pain management doctor is needed and/or go back to your surgeon for more X-Rays to see what is going on in there. I take it that this is bothering you or you wouldn't have asked the question, right? But there could be other factors due to the lack of information provided.
Are these street percs??? If that is the case then I would say get away from those quick because you don't know what is in those things and that could be a real big problem and more than a concern for your lack of desire or lower libido.
You see what started out as a simple question... really raised more questions than answers. Are you okay??? Do you feel you need help with this? I was kind of wondering if you are having trouble focusing because your spelling is kind of off. That is making me think you are taking more than you should and that it is weirding you out or you are getting them from an illicit source so you don't know exactly what you are getting. Maybe you are getting them off the internet???
No more questions, my friend... can you provide more accurate and detailed information please so you don't feel like you are getting grilled from this girl! I sure don't mean to do that... but now you know... there isn't a simple answer to the question you posed.
We look forward to hearing more from you and hope you will do that so we can help you better with this, okay??? I promise to give you a short, to-the-point answer then...
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
Hi all. My husband has been taking Seroquel for 4 months now and his sex drive has disappeared. All?
Posted 30 Aug 2012 • 3 answers
Posted 27 Sep 2012 • 1 answer
Posted 6 Jul 2014 • 1 answer
Posted 13 Jul 2016 • 0 answers